# SDR 99ZZZM534

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR HANDLE SELECTOR UP, LEFT MAIN GEAR INDICATES GEAR INTRANSIT, RID LIGHT IN GEAR HANDLE ALSO ILLUMINATED.  NO AURAL GEAR WEARING.  STANDBY GEAR INDICATORS ALL OFF.  REMOVED AND REPLACED LEFT MLG LEG UPLOCK HARNESS AND PROXIMITY SWITCH IAW BAE 146MM, TESTS GOOD.  S/N ON 4805.
